# SDR UIEA2020010600019

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,240 hours, 12,737 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04335
- Part serial: CFL418UR
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R ENGINE OIL PRESSURE LIGHT NOT ILLUMINATED( REMOVED AND REPLACED OIL PRESSURE SWITCH IAW AMM 79-32-00. OPS CHK  GOOD. )
